# SDR SWIA200616644

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 26,472 hours, 34,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING FOR "FLAPS AND AUTOFEATHER" CAME ON AFTER FLAP RETRACTION AT 1000' AGL.  INSTALLED A SERVICEABLE FLAP SELECTOR AND FLAP FCU.  INSTALLED NEW NOSE SHOCK RELAY K0122; REPLACED NLG WOW SENSOR.  RESERVICED STRUT DUE.  OPERATIONAL CHECK GOOD.
